# SDR USAA040236

- Difficulty date: May 18, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,935 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME, 1.100 INCH X 1.00 INCH X 0.62 INCH, CORROSION.  REPLACED NEW FRAME IAW SRM.
